MathSciNet Relay Station
MathSciNet bibliographic data
MR1607756 (2000e:57029) 57M50 (57N10 57R30)
Fenley, Sérgio R. Limit sets of foliations in hyperbolic $3$-manifolds. Topology 37 (1998), no. 4, 875–894.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement